Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Triviality of the second cohomology group of the conformal algebras $ \mathrm{Cend}_n$ and $ \mathrm{Cur}_n$


Author: I. A. Dolguntseva
Translated by: the author
Original publication: Algebra i Analiz, tom 21 (2009), nomer 1.
Journal: St. Petersburg Math. J. 21 (2010), 53-63
MSC (2000): Primary 13D03
DOI: https://doi.org/10.1090/S1061-0022-09-01085-1
Published electronically: November 4, 2009
MathSciNet review: 2553052
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the second cohomology group of the conformal algebras $ \operatorname{Cend}_n$ and $ \operatorname{Cur}_n$ with coefficients in any bimodule is trivial. As a result, these algebras are segregated in any extension with a nilpotent kernel.


References [Enhancements On Off] (What's this?)

  • 1. G. Hochschild, On the cohomology groups of an associative algebra, Ann. of Math. (2) 46 (1945), 58-67. MR 0011076 (6:114f)
  • 2. P. S. Kolesnikov, On the Wedderburn principal theorem in conformal algebras, J. Algebra Appl. 6 (2007), no. 1, 119-134. MR 2302698 (2008b:16025)
  • 3. V. G. Kac, Vertex algebras for beginners, Univ. Lecture Ser., vol. 10, Amer. Math. Soc., Providence, RI, 1998. MR 1651389 (99f:17033)
  • 4. A. Beilinson and V. Drinfeld, Chiral algebras, Amer. Math. Soc. Colloq. Publ., No. 51, Amer. Math. Soc., Providence, RI, 2004. MR 2058353 (2005d:17007)
  • 5. B. Bakalov, A. D'Andrea, and V. G. Kac, Theory of finite pseudoalgebras, Adv. Math. 162 (2001), no. 1, 1-140. MR 1849687 (2003c:17020)
  • 6. A. D'Andrea and V. G. Kac, Structure theory of finite conformal algebras, Selecta Math. (N.S.) 4 (1998), 377-418. MR 1654574 (2000b:17030)
  • 7. B. Bakalov, V. G. Kac, and A. A. Voronov, Cohomology of conformal algebras, Comm. Math. Phys. 200 (1999), no. 3, 561-598. MR 1675121 (2000f:17028)
  • 8. I. A. Dolguntseva, The Hochschild cohomology for associative conformal algebras, Algebra Logika 46 (2007), no. 6, 688-706; English transl., Algebra Logic 46 (2007), no. 6, 373-384. MR 2389419 (2009a:16013)
  • 9. V. G. Kac, Formal distribution algebras and conformal algebras, XIIth International Congress of Mathematical Physics (ICMP'97) (Brisbane), Int. Press, Cambridge, MA, 1999, pp. 80-97. MR 1697266 (2000f:17041)
  • 10. M. Roitman, On free conformal and vertex algebras, J. Algebra 217 (1999), no. 2, 496-527. MR 1700512 (2001i:17036)
  • 11. L. A. Bokut', Y. Fong, W.-F. Ke, and P. S. Kolesnikov, Gröbner and Gröbner-Shirshov bases in algebra, and conformal algebras, Fundam. Prikl. Mat. 6 (2000), no. 3, 669-706. (Russian) MR 1801321 (2001j:17050)
  • 12. P. S. Kolesnikov, Associative conformal algebras with finite faithful representation, Adv. Math. 202 (2006), no. 2, 602-637. MR 2222361 (2006m:16041)
  • 13. A. Retakh, Associative conformal algebras of linear growth, J. Algebra 237 (2001), no. 2, 769-788. MR 1816715 (2002f:16071)
  • 14. L. A. Bokut, Y. Fong, and W.-F. Ke, Composition-diamond lemma for associative conformal algebras, J. Algebra 272 (2004), no. 2, 739-774. MR 2028080 (2005f:16050)
  • 15. E. I. Zelmanov, Idempotents in conformal algebras, Proceedings of the Third International Algebra Conference (Tainan, 2002), Kluwer Acad. Publ., Dordrecht, 2003, pp. 257-266. MR 2026582 (2004m:16042)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 13D03

Retrieve articles in all journals with MSC (2000): 13D03


Additional Information

I. A. Dolguntseva
Affiliation: Sobolev Institute of Mathematics, Akademician Koptyug Prospekt 4, 630090 Novosibirsk, Russia
Email: irina.dolgunceva@gmail.com

DOI: https://doi.org/10.1090/S1061-0022-09-01085-1
Keywords: Associative conformal algebra, algebra of conformal endomorphisms, Hochschild cohomology.
Received by editor(s): February 5, 2008
Published electronically: November 4, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society